- -

Topological n-cells and Hilbert cubes in inverse limits

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Topological n-cells and Hilbert cubes in inverse limits

Show full item record

Rubin, LR. (2018). Topological n-cells and Hilbert cubes in inverse limits. Applied General Topology. 19(1):9-20. doi:10.4995/agt.2018.7061

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100221

Files in this item

Item Metadata

Title: Topological n-cells and Hilbert cubes in inverse limits
Author:
Issued date:
Abstract:
[EN] It has been shown by S. Mardešić that if a compact metrizable space X has dim X ≥ 1 and X is the inverse limit of an inverse sequence of compact triangulated polyhedra with simplicial bonding maps, then X must contain ...[+]
Subjects: Hilbert cube , Inverse limit , Inverse sequence , Inverse system , Polyhedron , Simplicial inverse system , Simplicial map , Topological n-cell , Triangulation
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7061
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7061
Type: Artículo

This item appears in the following Collection(s)

Show full item record